# SDR GW4R237272NR1

- Difficulty date: November 29, 2007
- Submitted: December 10, 2007
- Operation: General aviation
- Aircraft: N124LS
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500948
- Aircraft time: 628 hours, 387 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: SYLC518361
- Part serial: 051104
- Condition: Failed
- Location: A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AC EXPERIENCED AND NR1 PAC OVLD IND WITH NR1 PAC AUTO SHUTDOWN.  FLT CREW MADE AN IN-FLIGHT DIVERSION AND UNSCHEDULED LANDING.  DOWNLOAD OF THE COMPUTER REVEALED 1 OCCUR OF NR1 PAC OVERTEMP AND 63 NR2 PAC OVERTEMP.  LT AND RT PAC OVERTEMP SWITCHES FAILED BENCHCHECK.  BOTH SWITCHES WERE REPLACED.  DURING THE PAC SYSTEM OPS TEST DISCOVERED THE RT RAM AIR ACTUATOR HAD AN ELEC SHORT CAUSING THE CB TO POP.  REPLACED THE RT RAM AIR ACTUATOR AND PAC SYSTEM OPS TESTS.  DURING THE COMPUTER DOWNLOAD, 17 OCCURRENCES OF A NR1 PRECOOLER TEMP CONTROL SYSTEM FAIL MESSAGE WAS NOTED.  ACCESSED FAN AIR TEMPERATURE THERMOSTATS FOR TROUBLESHOOTING AND UPON REMOVAL IT WAS NOTED THAT THE AMBIENT AIR TEMPERATURE PORTS ON EACH THERMOSTAT HAD SHIPPING PLUGS IN THEM.  REMOVED THE SHIPPING PLUGS AND SWAPPED THERMOSTATS FOR TROUBLESHOOTING.  PERFORMED CENTRAL MAINTENANCE COMPUTER DOWNLOAD AFTER THERMOSTAT INSTALLATION WITH NO FAIL MESSAGES NOTED.
